Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Liu, W.B. and Neittaanmaki, P. and Tiba, C. (2003) Existence For Shape Optimization Problems in Arbitrary Dimension. SIAM Journal on Control and Optimization, 41 (5). pp. 1440-1454. ISSN 0363-0129. (The full text of this publication is not available from this repository)

Liu, W.B. and Tiba, C. (2001) Error Estimates in the Approximation of Optimization Problems Governed by Non-Linear Operators. Numerical Functional Analysis and Optimization, 22 (7-8). pp. 953-972. ISSN 0163-0563. (The full text of this publication is not available from this repository)

Liu, W.B. and Neittaanmaki, P. and Tiba, C. (2000) On the structural optimization problems. Comptes Rendus De L Academie Des Sciences Serie I-Mathematique, 331 (1). pp. 101-106. ISSN 0764-4442. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 17 22:19:32 2014 BST.